# SDR SWAA2013012411796

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 6937234
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED ON BUSHING AND BOLT OF SAFETY LINK LOCATED ON O/B MID FLAP CARRIAGE 7.  REMOVED AND REPLACED BUSHING AND BOLT OF SAFETY LINK LOCATED ON O/B MIDFLAP CARRIAGE 7 IAW CMM 57-53-22 STEP 1.D.(4)(5),1.B.(5)(B)7).
